I had an ablation 3 weeks ago since then I have been having some pain, I did go to the doctor and he seemed sure it wasn't my heart so I kinda tried to ignore the pain. Then one day it was really bothering me and every time I did anything to exert myself I got dizzy and short of breath. So I went to my family doc who said my heart was beating irregularly and did an ekg and said I have PVC's. He said I should go to the cariologist and have a stress test. Everything I am reading about PVC's say they are harmless so my questions are 1. Why a stress test? 2. Did the ablation have anything to do with this? 3. Is this pain caused by the PVC's? Thank you for taking my questions. Terri
You don't say what type of ablation you had but I am going to assume it was for a SVT. Depending on where the burns were placed in the heart there may be some more irritability that could be triggering the PVCs. I would think a stress test would be less helpful. The pain could also be related to the ablation. I think the bottom line here is to call the doctor who did the ablation and describe your symptoms over the phone. He/she may want to do some additional testing or may decide based on your story to just watch for a little while.
The chest pain I am having is new, before the ablation I did not feel this,nor did I have pvc's. I used to have svt, where my heart would race anywhere from 200-260bpm. This was a totally different feeling than what I am having now. I still get dizzy with the pvc's but I have this knawing pain in my chest. So far the doctors don't seem to have any idea about the pain. My pain does go up my neck and down my arm and makes my fingers tingly. It is frustrating having pain like this and the doctors not have a clue as to what it is! Thanks for responding. Terri
I am sorry you are having problems, but your question hit home. I have PVCs along with PSVTs and microvascular spasms. The last 2 weeks I have felt dizzy, short of breath, some chest pressure going into the jaw and down the arm. Are you having these too? I don't want to go to the ER because they have a confused look when my ECGs turn out abnormal. My T waves are elevated and they say it may be my "base line." When I feel okay, my ECGs are totally normal. I have access to an ECG machine at my work. Do you ever have an abnormal ECG and feel sweaty along with dizziness? I've had PVC for a long time and have never felt like this before. Thanks for responding. Debbie
I also had an ablation for PSVT 5 weeks ago which was supposedly successful. I did Ok for about a week, then I started getting palpitations and a fairly fast heart rate at night. It felt like I was having panic attacks. I was really hyped up and couldn't sleep. I also had some chest pain and PACs similar to what I had had before the ablation. I called the doctors office and they didn't seem too concerned. Then 1 1/2 weeks ago I had to go to the ER while at the beach because the SVT started again and wouldn't stop. It was recorded on EKG. I got IV cardizem and went on the extended oral cardizem which helped a little, but had go back to verapamil. I had a cardiologist appointment on Friday, and he says the ablation didn't work. I have another ablation schelduled for Thursday, but I am even more apprensive now than I was before. I understand your frustration. I thought this was supposed to be a sure thing. I guess we are part of the 1 % that didn't work, or like you I am concerned that something else happened during the ablation that is causing the symptoms now. I didn't have the "panic attack" feeling before. Good luck.
I have had 2 electrophysiology studies and ablation. I am a 37 year old female. Since I had the ablation, I have had numerous episodes of dizziness, palpitations, and a few episodes of syncope. My cardiologist that did the EPS and ablation has diagnosed me with NMS (Neurally Mediated Syncope). At the time of my first EPS and ablation, my family was told that one of the spots was near my AV node. My question is could the NMS have anything to do with the ablation. I am on so many medications for asthma, NMS, depression, inability to sleep that I feel like a zombie most of the time. It seems they just keep adding more medicine and can't say that I feel much better. Just wondering if anyone else has run into this problem. Thanks. Angie
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.